MAUDE Adverse Event Report: HOLOGIC, INC ATEC 0912-20; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC 0912-20; INSTRUMENT, BIOPSY
Model Number ATEC 0912-20
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an atec procedure on (b)(6) 2024, the physician reported that pieces of plastic remained behind in the breast of the patient.No other information could be obtained.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Additional information received from the physician, the event did not occur and no fragments were observed in the breast.Thus, this event has been assessed as not reportable.

Brand Name
ATEC 0912-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21035403
Report Number1222780-2024-00505
Device Sequence Number9133107
Product Code KNW
UDI-Device Identifier15420045504868
UDI-Public(01)15420045504868(17)260610(10)E24F10RF
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model NumberATEC 0912-20
Device Catalogue NumberATEC 0912-20
Device Lot NumberE24F10RF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown